# SDR AMTA200600579

- Difficulty date: September 25, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ANT TILT NEEDS ADJUSTING.  IN 320NM SCALE AT FL350 PICK UP GND RETURNS AT 8 DEGREES UP.  REPLACED TRANSCEIVER IAW MM 34-43-01-4, WEATHER RADAR SYSTEM.  OPS CHECK GOOD.  (M)
